Transversality condition and optimality in a class of infinite horizon continuous time economic models
Siu Leung ()
Journal of Economic Theory, 1991, vol. 54, issue 1, 224-233
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: TRANSVERSALITY CONDITION AND OPTIMALITY IN A CLASS OF INFINITE HORIZON CONTINUOUS TIME ECONOMIC MODELS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:54:y:1991:i:1:p:224-233
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().